# SDR AALA202205042308

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 46,732 hours, 22,749 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO ORD DUE TO LOSS OF GREEN HYDRAULIC SYSTEM FLUID. THE AIRCRAFT LANDED SAFELY AND WAS TOWED TO THE GATE. MAINTENANCE FOUND A  DAMAGED O-RING FOR THE GREEN HYDRAULIC SYSTEM POWER TRANSFER UNIT MANIFOLD CAUSING A LEAK. REPLACED THE O-RING AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-11-15.
